# SDR 07FDEA00480

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 41,422 hours, 27,974 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Part time: 35,696 hours, 23,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1000 FT, CREW FELT A VERY PRONOUNCED THUMP ACCOMPANIED BY A LOUD NOISE.  AUTO PACK TRIP ILLUMINATED.  ENGINE INSTRUMENTS CHECKED NORMAL.  WHILE TROUBLESHOOTING THE PROBLEM AND CLIMBING THROUGH  18,000FT.  ANOTHER LOUD THUMP AND NOISE OCCURRED AND THE NR 1 ENGINE EPR DECREASED TO 1.5 EPR.  RETARDED NR 1 THROTTLE RAN THE QRH CHECKLIST AND RETURNED TO PHL.  FOUND APPROX 6 BLADES ON NR 1 ENGINE FAN DAMAGED  CHECKING DAMAGE LIMITS.
